# SDR UIEA200300021

- Difficulty date: April 30, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N24837
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24837
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7757901
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA/UIO - AIR TURNBACK, AFTER TAKEOFF, PRESSURIZATION INOPERATIVE.  EXCESSIVE RATE OF CLIMB.  WENT TO MANUAL.  NO INDICATION OF FAILURE.  NO RATE LIMIT LIGHT.  FOUND BOTH OUTFLOW VALVES OPEN.  UNABLE TO CONTROL PRESSURE MANUAL 'L' OR 'R'.  NO FUEL DUMPED.  REMOVED AND REPLACED THE PRESSURE CONTROLLER. SYSTEM OPS CHECK NORMAL IAW MM 21-31-02. (M)
